# SDR HALA2023090100041

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 5050
- Aircraft time: 32,673 hours, 76,089 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG R SYS FAIL, ATB - PERFORMED EEC 2 CURRENT FAULTS AND FAULT REVIEW. FAULTING 732166, 801101, 81102, 732165. PERFORMED FIM TASK 73-21 TASK 839 UP TO STEP F(3)(B) AS17605. PERFORMED STEP F(3)(C) OF FIM 73-21 TASK 839. FOUND 28VDL AT PIN 1 OF P1006-2. EEC HAS PREVIOUSLY BEEN CHANGED PERFORMED REPAIR CONFIRMATION AT END OF TASK. ALL TEST PASS. REMOVED & REPLACED R2-646, R2-648 AND R ENG START SW S1-646 PER AMM 74-30-03 AS PRECAUTIONARY. REMAINING STEPS & OPS CHECK GOOD. NO FAULTS. OK FOR SVC
